EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
320-42-03 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
12/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported in a shoulder clinical study approximately 7 months after a left shoulder replacement surgery a patient reported he dislocated his shoulder.X-rays were obtained and revealed disassociation of the polyethylene liner.As a result, the patient underwent a left shoulder revision of the humeral tray, humeral liner, glenosphere and glenosphere locking screw.The patient outcome was reported as resolved.No additional information is available.
Additional Manufacturer Narrative
D10: 320-15-03 - rs glen pla l post aug, 8 deg, left: (b)(6).320-10-05 - eque rev tray adap pl tray +5: (b)(6).320-06-42 - glenosphere 42mm: (b)(6).300-01-14 - equi hum stem primy pr fit 14mm: (b)(6).320-15-05 - eq rev locking screw: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: h6: component code, type of investigation.The revision reported was likely the result of dislocation and disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (impingement), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.